# SDR SWIA201642716

- Difficulty date: September 28, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 33,393 hours, 19,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 319 IS CORRODED AT STR 20L.   REMOVED AND REPLACED THE FRAME SECTOR IAW SRM. NO LEAKS NOTED.
